# SDR YENA200812020122

- Difficulty date: November 28, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 10,196 hours, 3,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 053006
- Condition: Discharged
- Location: Cabin
- Part time: 1,613 hours, 588 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED. "LEFT EPSU" ON WEEKLY CHECK.  REMOVED AND REPLACED LEFT EPSU BATTERY (11W) IAW TSM 33-51-00-810-808.  OPS TEST OF EMERGENCY LIGHT SYS OK.
